You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1974/29/2
Normal solvability, solvability and fixed-point theorems
Download
PDF
- Normal solvability, solvability and fixed-point theorems
Article
Original scientific text
Title
Normal solvability, solvability and fixed-point theorems
Authors
Josef Kolomý
1
Affiliations
Prague
Colloquium Mathematicum
1974/29/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
253-266
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics